Please use this identifier to cite or link to this item:
Title: Completely cotorsion modules
Authors: Pusat, Dilek
Keywords: Cotorsion envelopes
Flat covers
Hereditary rings
Pure-injective modules
Semilocal rings
Publisher: Publishing House of the Bulgarian Academy of Sciences
Source: Pusat, D. (2012). Completely cotorsion modules. Comptes Rendus de L'Academie Bulgare des Sciences, 65(1), 11-18.
Abstract: We show that any finitely generated projective cotorsion left module over a ring of left pure global dimension at most 1 is a direct sum of indecomposable direct summands. We deduce that such a ring is left cotorsion and semiperfect if and only if its left cotorsion envelope is finitely presented. Some extensions of this result are also discussed.
ISSN: 1310-1331
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
4821.pdfMakale128.39 kBAdobe PDFThumbnail
Show full item record

CORE Recommender

Page view(s)

checked on May 20, 2024


checked on May 20, 2024

Google ScholarTM


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.